Alert archive / Nebraska / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 70, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2022, 8:36 PM MDT for Cherry County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2022, 8:36 PM MDT (02:36 UTC)
- Expired
- May 29, 2022, 9:15 PM MDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 67 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 3:06 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 780 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2317 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
639
WUUS53 KLBF 300236
SVRLBF
NEC031-300315-
/O.NEW.KLBF.SV.W.0070.220530T0236Z-220530T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
936 PM CDT Sun May 29 2022
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Eastern Cherry County in north central Nebraska...
* Until 1015 PM CDT/915 PM MDT/.
* At 935 PM CDT/835 PM MDT/, severe thunderstorms were located along
a line extending from 8 miles northwest of Brownlee to 6 miles
southeast of Merritt Reservoir to 18 miles west of Valentine
National Wildlife Refuge to 22 miles northwest of Mullen, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Valentine, Valentine National Wildlife Refuge, Merritt Reservoir,
Crookston, Highway 97 crossing the North Loup River, Marsh Flat,
Schlagel Creek State Wildlife Management Area, Highway 97 crossing
the Niobrara River, Highway 97 crossing Big Creek, Sevenmile Hill
and Big Alkali Lake State Wildlife Management Area.
This includes the following highways...
Highway 20 between mile markers 184 and 219.
Highway 97 between mile markers 83 and 141.
Highway 83 between mile markers 181 and 220.
Highway 12 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4267 10025 4298 10039 4295 10078 4261 10108
4229 10132 4226 10109 4225 10085 4226 10073
TIME...MOT...LOC 0235Z 214DEG 30KT 4241 10069 4259 10077 4254 10096
4234 10122
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer2 follow-up statements
622
WWUS53 KLBF 300257
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
957 PM CDT Sun May 29 2022
NEC031-300315-
/O.CON.KLBF.SV.W.0070.000000T0000Z-220530T0315Z/
Cherry NE-
957 PM CDT Sun May 29 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR NORTHEASTERN CHERRY COUNTY...
At 957 PM CDT/857 PM MDT/, severe thunderstorms were located along a
line extending from near Valentine National Wildlife Refuge to 11
miles southwest of Valentine to near Merritt Reservoir to 24 miles
southeast of Medicine Lake, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Valentine, Valentine National Wildlife Refuge, Merritt Reservoir,
Highway 97 crossing the Niobrara River, Big Alkali Lake State
Wildlife Management Area and Schlagel Creek State Wildlife Management
Area.
This includes the following highways...
Highway 20 between mile markers 191 and 219.
Highway 97 between mile markers 100 and 141.
Highway 83 between mile markers 181 and 217.
Highway 12 between mile markers 1 and 12.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4298 10039 4267 10025 4231 10067 4240 10072
4246 10085 4246 10118 4261 10108 4284 10085
TIME...MOT...LOC 0257Z 214DEG 30KT 4255 10056 4273 10064 4268 10083
4248 10109
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Sporer582
WWUS53 KLBF 300308
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1008 PM CDT Sun May 29 2022
NEC031-300317-
/O.EXP.KLBF.SV.W.0070.000000T0000Z-220530T0315Z/
Cherry NE-
1008 PM CDT Sun May 29 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY COUNTY
WILL EXPIRE AT 1015 PM CDT/915 PM MDT/...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However hail to
nickel size and gusty winds over 50mph are still possible with these
thunderstorms.
LAT...LON 4298 10039 4267 10025 4231 10067 4240 10072
4246 10085 4246 10118 4261 10108 4284 10085
TIME...MOT...LOC 0307Z 214DEG 30KT 4261 10051 4279 10059 4274 10078
4254 10104
$$
SporerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:40 PM MDT, 2 hours 56 minutes earlier.
Area forecast discussion, May 29, 5:40 PM MDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service North Platte NE 640 PM CDT Sun May 29 2022 .SHORT TERM...(This evening through Monday night) Issued at 318 PM CDT Sun May 29 2022 The main concern in the short term is with storm development later this afternoon and evening. There will be a two areas of focus for thunderstorm development. The frontal boundary across central Nebraska will be one area of focus for more surface based storm development. The main hazards will be hail, damaging winds and even a tornado potential. There will be a narrow corridor of modest low level CAPE values around 2000 to 3000 J/kg. This will generally be from Mills, NE southwestward to Dickens and east. A weak cap in the area is expected to erode this afternoon with daytime heating. Once this occurs can expect a few scattered thunderstorms to develop near the front. The mode of storm development will be supercellular and most likely discrete and possibly long tracked supercells. There is the potential for tornadic development across portions of far north central Nebraska into northeastern Nebraska, where the low level Helicity is the greatest. The second area of focus will be across western Nebraska as the cold front advances eastward. For this sector the main threats will be damaging winds and hail. Ongoing convection across Colorado and Wyoming will move eastward and are expected to strengthen. There is also the possibility of additional convection development in western and southwest Nebraska as well out ahead of the front. Storm wills intensify as the get into the better environment. CAPE will be marginal across western Nebraska around 600 to 1000 J/kg and around 1000 to 1600 J/kg generally east of HWY 83. There is some concern however that moisture is a little limited for areas across far western and southwest Nebraska as sfc dewpoints are only in the low to mid 40s, moisture increases to the east. Most of the severe thunderstorm activity should diminish by midnight. However, lingering showers and thunderstorms will still be possible through the overnight. There is a concern for some moderate to heavy rainfall across the northwest Sandhills and even a marginal potential across north central Nebraska. QPF values range from around 0.65 to 1.60 inches. As for Monday, there is the potential for more showers and thunderstorms, with chances lingering through the day as the cold front continues to advance east. Most showers and thunderstorms will remain below the severe threshold, however across north central Nebraska there is still a slight risk of a strong to severe storm. .LONG TERM...(Tuesday through Sunday) Issued at 318 PM CDT Sun May 29 2022 The next chance for precipitation will arrive on Wednesday night as an upper level trof moves through the area. An upper level ridge develops across the Western CONUS on Thursday, giving the High Plains a northwest flow through the first half of the weekend. By Sunday the flow will become more amplified. The cold front passage will keep temperatures cool through Wednesday, before temperatures begin to warm up towards the end of the week. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 640 PM CDT Sun May 29 2022 Thunderstorms will continue across the region through this evening and into early Monday morning. Some storms may be severe with large hail and strong winds as the primary threats. Visibility reductions should be expected in heavy rainfall from these storms. Storms move out of the area across the south by sunrise, but rain showers will linger across the north through Monday. Some light fog, visibility restrictions, and ceilings below 1000 feet are expected at KVTN for most of Monday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gomez LONG TERM...Gomez AVIATION...Kulik
Hazardous weather outlook, May 29, 2:28 PM MDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 328 PM CDT Sun May 29 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-302030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 328 PM CDT Sun May 29 2022 /228 PM MDT Sun May 29 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Severe weather is likely late this afternoon and tonight across western and north central Nebraska. Damaging wind gusts in excess of 70 mph and very large hail greater than 2 inches are possible, and a tornado cannot be ruled out. Storm activity will begin late in the afternoon or early evening across western Nebraska and spread east and northeast throughout the evening. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. Thunderstorm activity from Sunday night may continue into Monday morning in north central Nebraska. Additional thunderstorm activity is possible in the afternoon across much of the forecast area. Large hail and strong winds are the primary threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, May 29, 8:10 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 17 N TAYLOR 42.02N 99.38W
05/29/2022 E2.00 INCH LOUP NE PUBLIC
&&
SNIVELYLocal storm report, May 29, 8:18 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 12 N TAYLOR 41.94N 99.38W
05/29/2022 M4.00 INCH LOUP NE STORM CHASER
&&
SNIVELYLocal storm report, May 29, 8:20 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
920 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL THEDFORD 41.98N 100.57W
05/29/2022 M1.00 INCH THOMAS NE TRAINED SPOTTER
&&
RACHEL.KULIKLocal storm report, May 29, 8:25 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
925 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL 15 NNW BURWELL 41.98N 99.25W
05/29/2022 M4.25 INCH LOUP NE STORM CHASER
MEASURED UP TO 5 IN.
&&
SNIVELYLocal storm report, May 29, 8:28 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
928 PM CDT SUN MAY 29 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
05/29/2022 M1.00 INCH LINCOLN NE PUBLIC
&&
SNIVELYSpecial weather statement, May 29, 8:33 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service North Platte NE
933 PM CDT Sun May 29 2022
NEZ036>038-059-300315-
Custer NE-McPherson NE-Lincoln NE-Logan NE-
933 PM CDT Sun May 29 2022
...A strong thunderstorm will impact portions of northeastern
Lincoln, southern Logan, southeastern McPherson and western Custer
Counties through 1015 PM CDT...
At 933 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Stapleton, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Stapleton, Gandy, Logan, Shanklin Bluff, Tarboz Lake and Hoagland.
This includes the following highways...
Highway 92 between mile markers 224 and 245.
Highway 83 between mile markers 94 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 AM CDT for central
Nebraska.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern and west central Nebraska.
&&
LAT...LON 4117 10063 4139 10073 4168 10031 4136 10024
TIME...MOT...LOC 0233Z 214DEG 34KT 4131 10063
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
JWSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:00 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 29, 6:35 PM MDT | Special Weather Statement | LBF | Chase, Perkins | 40 min |
| May 29, 6:40 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 50 min |
| May 29, 6:44 PM MDT | Special Weather Statement | LBF | Cherry | 61 min |
| May 29, 6:47 PM MDT | Special Weather Statement | LBF | Loup | 28 min |
| May 29, 7:02 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 43 min |
| May 29, 7:07 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Logan, McPherson, Thomas | 38 min |
| May 29, 7:14 PM MDT | Special Weather Statement | LBF | Lincoln | 46 min |
| May 29, 7:20 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 25 min |
| May 29, 7:30 PM MDT | Special Weather Statement | LBF | Blaine | 45 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Loup, Rock | 48 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 63 min |
| May 29, 7:53 PM MDT | Special Weather Statement | LBF | Lincoln | 52 min |
| May 29, 8:12 PM MDT | Tornado Warning | LBF | Garfield, Holt, Loup | 48 min |
| May 29, 8:33 PM MDT | Special Weather Statement | LBF | Logan | 42 min |
| May 29, 8:37 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Custer, Logan, Thomas | 38 min |
| May 29, 8:41 PM MDT | Tornado Warning | LBF | Garfield, Holt, Wheeler | 49 min |
| May 29, 8:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 19 min |
| May 29, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 50 min |
| May 29, 9:11 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 49 min |
| May 29, 9:22 PM MDT | Severe Thunderstorm Warning | LBF | Holt | 27 min |
| May 29, 9:38 PM MDT | Special Weather Statement | LBF | Keya Paha | 22 min |
| May 29, 9:50 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| May 29, 9:53 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Garfield, Holt, Loup, Rock | 52 min |
| May 29, 10:18 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 27 min |
| May 29, 10:24 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 51 min |
| May 29, 10:25 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 35 min |
| May 29, 10:37 PM MDT | Severe Thunderstorm Warning | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 68 min |
| May 29, 10:41 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 19 min |
| May 29, 10:58 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| May 29, 11:10 PM MDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| May 29, 11:11 PM MDT | Special Weather Statement | LBF | Sherman | 19 min |
| May 29, 11:30 PM MDT | Special Weather Statement | LBF | Custer | 30 min |
| May 29, 11:34 PM MDT | Areal Flood Advisory | LBF | Custer | 3 hr |
| May 29, 11:39 PM MDT | Special Weather Statement | LBF | Garfield | 36 min |
| May 29, 11:46 PM MDT | Areal Flood Advisory | LBF | Garfield | 3 hr |
| May 29, 11:50 PM MDT | Special Weather Statement | LBF | Loup | 25 min |
| May 29, 11:53 PM MDT | Special Weather Statement | LBF | Perkins | 37 min |
| May 30, 12:06 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 24 min |
| May 30, 12:11 AM MDT | Special Weather Statement | LBF | Wheeler | 49 min |
| May 30, 12:27 AM MDT | Special Weather Statement | LBF | Chase, Perkins | 33 min |
| May 30, 12:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 12:48 AM MDT | Special Weather Statement | LBF | Holt | 27 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Blaine | 22 min |
| May 30, 12:53 AM MDT | Special Weather Statement | LBF | Chase, Hayes, Keith, Perkins | 37 min |
| May 30, 1:21 AM MDT | Special Weather Statement | LBF | Custer | 24 min |
| May 30, 1:28 AM MDT | Special Weather Statement | LBF | Lincoln | 32 min |
| May 30, 1:57 AM MDT | Special Weather Statement | LBF | Custer | 33 min |
| May 30, 1:58 AM MDT | Special Weather Statement | LBF | Hooker, McPherson | 32 min |
| May 30, 2:10 AM MDT | Special Weather Statement | LBF | Lincoln | 20 min |
| May 30, 2:22 AM MDT | Special Weather Statement | LBF | Hooker, Thomas | 23 min |
| May 30, 3:12 AM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 33 min |
| May 30, 3:27 AM MDT | Special Weather Statement | LBF | Cherry | 48 min |
| May 30, 3:46 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 20 min |
| May 30, 5:32 AM MDT | Special Weather Statement | LBF | Logan | 28 min |
| May 30, 5:35 AM MDT | Special Weather Statement | LBF | Hayes | 25 min |
| May 30, 5:43 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 32 min |
| May 30, 6:03 AM MDT | Special Weather Statement | LBF | Lincoln | 27 min |
| May 30, 6:15 AM MDT | Special Weather Statement | LBF | Blaine | 30 min |
| May 30, 6:30 AM MDT | Special Weather Statement | LBF | Lincoln | 30 min |
| May 30, 6:57 AM MDT | Special Weather Statement | LBF | Rock | 33 min |
| May 30, 6:58 AM MDT | Special Weather Statement | LBF | Logan | 32 min |
| May 30, 7:25 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Custer, Loup, Rock | 80 min |
| May 30, 7:41 AM MDT | Special Weather Statement | LBF | Boyd | 49 min |
| May 30, 8:31 AM MDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 74 min |
| May 30, 9:50 AM MDT | Special Weather Statement | LBF | Boyd | 25 min |
| May 30, 9:52 AM MDT | Special Weather Statement | LBF | Holt | 38 min |
| May 30, 9:56 AM MDT | Severe Thunderstorm Warning | LBF | Holt | 49 min |
| May 30, 10:15 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 45 min |
| May 30, 10:43 AM MDT | Special Weather Statement | LBF | Holt | 17 min |
| May 30, 10:47 AM MDT | Special Weather Statement | LBF | Loup, Rock | 43 min |
| May 30, 11:00 AM MDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 30 min |
| May 30, 11:16 AM MDT | Special Weather Statement | LBF | Holt | 44 min |
| May 30, 11:48 AM MDT | Special Weather Statement | LBF | Boyd, Holt | 42 min |
| May 30, 12:27 PM MDT | Special Weather Statement | LBF | Boyd | 33 min |
| May 30, 1:38 PM MDT | Special Weather Statement | LBF | Chase, Frontier, Hayes | 67 min |
| May 30, 2:16 PM MDT | Special Weather Statement | LBF | Holt, Rock | 44 min |
| May 30, 2:44 PM MDT | Special Weather Statement | LBF | Wheeler | 16 min |
| May 30, 2:58 PM MDT | Special Weather Statement | LBF | Boyd | 32 min |
| May 30, 4:03 PM MDT | Special Weather Statement | LBF | Wheeler | 27 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.